# SDR DALA2020070202538

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 11,019 hours, 4,156 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ATB- DUE TO FLAPS LOCKED OUT AT 5 DEGREES.  BITE OF FSEU.  GOT MESSAGE TE UNCOMMANDED MOTION FAULT.  PERFORMED FIM FOR MESSAGE.  ALL CHECKS GOOD.  REPLACED FSEU.  OPS CHECKS GOOD.
